# SDR SWIA201439650

- Difficulty date: October 10, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER CAP AT LBL 27 BS 569-619.  C-CHECK, REPLACED THE FLOOR SUPPORT IAW REO.
